# SDR ALG2004F00013

- Difficulty date: March 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Condition: Misaligned
- Location: Frahm Damper
- Component: Damper
- Component part number: 407010150107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIGHT VIBRATION ON LANDING, CHECKED ROTOR SYSTEM ON POST FLIGHT AND FOUND FRAHM DAMPER SPRING MISALIGNED.  MAINTENANCE FOUND BROKEN SPRING IN FRAHM DAMPER.  REMOVED AND REPLACED FRAHM DAMPER.
